# SDR USAA000443

- Difficulty date: March 23, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM 3 INCH BY 14 INCH, STATION 377.7, BL 0 TO RBL 15.  REPAIRED DOUBLER AND T-CAP PER TR 53-15-01.  CORROSION LEVEL 1.  (M)
